# SDR 97ZZZX3014

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N702SC
- Make and model: Dhav DHC4A
- Aircraft serial: 126
- System (JASC): 6122 · Propeller Governor
- Part: Ioc
- Part number: 592444
- Condition: Failed
- Location: Rt Eng Prop Gov
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INVESIGATION FOR PROPELLER OVERSPEED AND ENGINE FEATHER WHICH LED TO TERRAIN COLLISION, FOUND THE INDEPENDENT OIL CONTROL FAILURE.  RT ENGINE COWL COVERED WITH H-5606 FLUID.  LAST OVERHAUL 6-10-96.
